# SDR DL757991266

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR EXTENDED LEFT MAIN DID NOT GO GREEN.  ALTERNATE GEAR EXTENSION PER POM, NO HELP.  RELAMPED INDICATOR.
